Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bruising of the Skin
Jun 17, 2009

Since Nov 21, 2003, I have been clean from crystal meth. Shortly there after, in March 2004 I found out my status as being HIV+. From that point on, I have taken an active role in my healthcare. Recently I have noticed tat my skin is bruising more easily. At the age of 31, the bruising is alarming to me. What can I do to try to keep me skin at its healthiest.

Response from Dr. Henry

You may need to have your platelet count checked as well as bleeding indices. Also avoiding NSAIDs such as aspirin or ibuprofen may decreased bruising/bleeding in some patients. Avoiding excessive UV light and seeing a dermatologist if problems persists may be worth considering. KH



Previous
Truvada with atripla
Next
Schedule

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement